Gruss Type Inequalities Involving New Conformable Fractional Integral Operators

SET E., Mumcu I., Ozdemir M. E.

1ST INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES (ICMRS), Antalya, Turkey, 30 April - 04 May 2018, vol.1991 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1991
  • Doi Number: 10.1063/1.5047893
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes


A number of Gruss type inequalities involving various fractional integral operators have, recently, been presented. Here, motivated essentially by the earlier works and their applications in diverse research subjects, we aim to establish several Gruss type inequalities involving generalized new conformable fractional integral operator.